# SDR UPS99830460

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WHEEL WELL, STA 879, LONG 24, EXTERIOR FACE HAS 4 INCH CRACK.  FABRICATED AND INSTALLED ANGLE IAW TIMCO REO NR 06638.  INSTALLED FRAME FITTING FS 879 IAW DC8 SRM 51-1-20D, AND 51-3-0.
